# SDR 20001229SH003

- Difficulty date: December 1, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N708T
- Make and model: Multec D16A
- Aircraft serial: TTN77
- Propeller: Hartzl HC82VL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF PROPELLER FOR O/H AND AD COMPLIANCE REVEALED BLADE, SN 106993, IS SCRAP BECAUSE BALANCE HOLE TOO DEEP.  MAX DEPTH IS 6.5 INCHES.  BLADE, SN A27681, IS SCRAP BECAUSE IT IS CRACKED IN THE SHANK.  BREAKAWAY TEST PERFORMED TO PUSH THE TUBE BACK IN THE HUB.  TEST ONLY NEEDED 2200 PSI TO BREAK IT AWAY.  6000 PSI IS THE MIN PRESSURE REQUIRED FOR THE TEST AND IF TUBE MOVES, IT MUST BE REMOVED AND NEW TUBE INSTALLED.  BLADE THRUST BEARINGS PN A14B THAT WERE INSTALLED FOR THE BLADES HAD WRONG RETAINERS PN A159.  S/B REPLACED WITH PN A969.  COULD HAVE CAUSED BLADE SEPARATION.  RETAINER PN A159 S/B REPLACED WITH A159N PER AD 59-01-03.  (X)
